Gentil Ramirez Has Penis Surgery After Too Much Viagra Leads To Horrifying Injury

Posted: Updated:

This guy had a hard week.

Gentil Ramirez, of Gigante, Colombia, took so much Viagra (the erectile dysfunction medication) that he ended up needing surgery on his penis.

While multiple media outlets initially reported that the 66-year-old's penis was amputated, Ramirez told Colombian newspaper La Nacion Thursday that his manhood is still intact.

He wanted to impress his wife, so he took far more of the blue pills than recommended. He had an erection for several days before he sought medical attention.

Doctors say that his penis was inflamed, fractured, and infected with gangrene. The mangled member required invasive surgery in order to keep gangrene from spreading to the rest of his body.

Nevertheless, Ramirez "is recovering well," doctors told La Nacion.

Penis damage isn't the only possible side effect of taking too much Viagra.

In 2010, Tokio Hotel guitarist Tom Kaulitz claimed he popped too many of the blue pills and then couldn't see straight for two days.

And in 2011, 47 cases of rapid hearing loss were linked to Viagra and similar drugs.

Also on The Huffington Post

Close
Bad Sex
of
Share
Tweet
Advertisement
Share this
close
Current Slide

Suggest a correction

Around the Web

Man has his penis amputated after deliberately overdosing - Daily Mail

Man's penis amputated after he abuses erection drug | www.kirotv.com

A pensioner in Colombia had to have his penis amputated after an alleged ...

Viagra overdose leads a 66-year-old man to get his Penis Amputated

Man's penis amputated after he abuses erection drug